MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. US 1818910 PFC KEEL TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. US 1818910 PFC KEEL TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 864177
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Date of Event 11/20/2003
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
The patient was revised to address loosening of the tibia at the cement to implant interface.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: product code 864177, lot number 268886.Device history review: dhr reviewed, no deviations were noted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC KEEL TIB TRAY CEM SZ2.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8025253
Report Number1818910-2018-74065
Device Sequence Number1755548
Product Code JWH
UDI-Device Identifier10603295216391
UDI-Public10603295216391
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K961685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2003
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number864177
Device Lot Number268886
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer11/08/2018
12/04/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date11/28/2018
12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;